Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 23, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Apr 29, 2021, 8:12 AM CDT for Collin County, Texas. It took effect at Apr 29, 2021, 11:55 AM CDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2021, 8:12 AM CDT (13:12 UTC)
- In effect from
- Apr 29, 2021, 11:55 AM CDT
- Expired
- Apr 30, 2021, 9:31 AM CDT
- In force
- 22 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 111 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sister Grove Creek near Blue Ridge (BVWT2). The gauge peaked at 25.34 ft at Apr 29, 2021, 7:00 PM CDT.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08059400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
233 WGUS44 KFWD 291312 FLWFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Fort Worth TX 812 AM CDT Thu Apr 29 2021 ...The National Weather Service in Fort Worth TX has issued a Flood Warning for the following rivers in Texas... Sister Grove Creek Near Blue Ridge affecting Collin County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC085-300715- /O.NEW.KFWD.FL.W.0023.210429T1655Z-210430T1431Z/ /BVWT2.1.ER.210429T1655Z.210429T1800Z.210430T0230Z.NO/ 812 AM CDT Thu Apr 29 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the Sister Grove Creek Near Blue Ridge. * From this morning to Friday morning. * At 7:00 AM CDT Thursday the stage was 16.7 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this morning to a crest of 25.6 feet this afternoon. It will then fall below flood stage late this evening. * Impact...At 24.0 feet, Minor out of bank flooding along the creek is expected. Rural roads, along with farm and ranch land near the creek, will begin to flood. && LAT...LON 3329 9641 3325 9641 3325 9654 3329 9654 $$ Prater
3 follow-up statements
525
WGUS84 KFWD 291902
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
202 PM CDT Thu Apr 29 2021
...The Flood Warning is extended for the following rivers in Texas...
East Fork Trinity River At McKinney affecting Collin County.
Sister Grove Creek Near Blue Ridge affecting Collin County.
...The Flood Warning continues for the following rivers in Texas...
Chambers Creek Near Rice affecting Navarro and Ellis Counties.
Trinity River At Dallas affecting Dallas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC085-301315-
/O.EXT.KFWD.FL.W.0024.000000T0000Z-210430T2100Z/
/MCKT2.1.ER.210429T2225Z.210430T0000Z.210430T0900Z.NO/
202 PM CDT Thu Apr 29 2021
...The Flood Warning is now in effect until tomorrow afternoon...
The Flood Warning continues for
the East Fork Trinity River At McKinney.
* Until Friday afternoon.
* At 1:30 PM CDT Thursday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon to a crest of 16.1 feet this evening. It will then
fall below flood stage late tonight.
* Impact...At 16.0 feet, Minor out of bank flooding will begin along
the river.
&&
LAT...LON 3325 9654 3315 9649 3315 9661 3322 9667
$$
TXC085-301315-
/O.EXT.KFWD.FL.W.0023.000000T0000Z-210430T1445Z/
/BVWT2.1.ER.210429T1827Z.210430T0000Z.210430T0245Z.NO/
202 PM CDT Thu Apr 29 2021
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Sister Grove Creek Near Blue Ridge.
* Until Friday morning.
* At 1:00 PM CDT Thursday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 25.1 feet
this evening. It will then fall below flood stage late this
evening.
* Impact...At 24.0 feet, Minor out of bank flooding along the creek
is expected. Rural roads, along with farm and ranch land near the
creek, will begin to flood.
&&
LAT...LON 3329 9641 3325 9641 3325 9654 3329 9654
$$
TXC113-301315-
/O.EXT.KFWD.FL.W.0018.210429T2122Z-210430T2340Z/
/DALT2.1.ER.210429T2122Z.210430T0200Z.210430T1140Z.NO/
202 PM CDT Thu Apr 29 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Trinity River At Dallas.
* Until Friday evening.
* At 1:00 PM CDT Thursday the stage was 27.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late this
afternoon to 32.1 feet. It will then fall below flood stage
tomorrow morning.
* Impact...At 32.0 feet, Minor flooding of agricultural lands used
for cattle grazing will occur. Low water crossings near the river
will begin to flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC139-349-301315-
/O.EXT.KFWD.FL.W.0021.210430T0553Z-210502T2340Z/
/RCET2.2.ER.210430T0553Z.210501T0600Z.210502T1140Z.NO/
202 PM CDT Thu Apr 29 2021
...The Flood Warning is now in effect until Sunday evening...
The Flood Warning continues for
the Chambers Creek Near Rice.
* From late tonight to Sunday evening.
* At 1:00 PM CDT Thursday the stage was 6.6 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight to a crest of 29.4 feet. It will then fall
below flood stage Sunday morning.
* Impact...At 30.0 feet, Major out of bank flooding along the creek
is expected. Farm and ranch industries will be flooded. Several
rural roads along the river will be flooded.
&&
LAT...LON 3227 9656 3218 9638 3211 9648 3217 9663
$$
Hernandez426
WGUS84 KFWD 300104
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
804 PM CDT Thu Apr 29 2021
...The Flood Warning is extended for the following rivers in Texas...
Denton Creek Near Justin affecting Denton County.
Sister Grove Creek Near Blue Ridge affecting Collin County.
...The Flood Warning continues for the following rivers in Texas...
East Fork Trinity River At McKinney affecting Collin County.
Chambers Creek Near Rice affecting Navarro and Ellis Counties.
Trinity River At Dallas affecting Dallas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC121-301915-
/O.EXT.KFWD.FL.W.0026.000000T0000Z-210430T2300Z/
/DCJT2.1.ER.210429T1825Z.210430T0000Z.210430T1100Z.NO/
804 PM CDT Thu Apr 29 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Denton Creek Near Justin.
* Until Friday evening.
* At 7 PM CDT Thursday the stage was 11.8 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage
tomorrow morning.
* Impact...At 10 feet, minor out of bank flooding will occur to farm
and ranch lands near the creek.
&&
LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738
$$
TXC085-301845-
/O.EXT.KFWD.FL.W.0024.000000T0000Z-210430T1836Z/
/MCKT2.1.ER.210429T2210Z.210430T0000Z.210430T0636Z.NO/
804 PM CDT Thu Apr 29 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the East Fork Trinity River At McKinney.
* Until Friday afternoon.
* At 7:30 PM CDT Thursday the stage was 16.1 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling on Friday.
* Impact...At 16 feet, minor out of bank flooding will begin along
the river.
&&
LAT...LON 3325 9654 3315 9649 3315 9661 3322 9667
$$
TXC085-301845-
/O.EXT.KFWD.FL.W.0023.000000T0000Z-210430T1840Z/
/BVWT2.1.ER.210429T1827Z.210430T0000Z.210430T0640Z.NO/
804 PM CDT Thu Apr 29 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Sister Grove Creek Near Blue Ridge.
* Until Friday afternoon.
* At 7 PM CDT Thursday the stage was 25.3 feet.
* Flood stage is 24 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling on Friday.
* Impact...At 24 feet, minor out of bank flooding along the creek is
expected. Rural roads, along with farm and ranch land near the
creek, will begin to flood.
&&
LAT...LON 3329 9641 3325 9641 3325 9654 3329 9654
$$
TXC113-301915-
/O.EXT.KFWD.FL.W.0018.000000T0000Z-210430T2245Z/
/DALT2.1.ER.210429T2136Z.210430T0400Z.210430T1045Z.NO/
804 PM CDT Thu Apr 29 2021
...The Flood Warning is now in effect until tomorrow afternoon...
The Flood Warning continues for
the Trinity River At Dallas.
* Until Friday afternoon.
* At 7 PM CDT Thursday the stage was 30.9 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to rise to a crest of 31.3 feet
late this evening. It will then fall below flood stage overnight.
* Impact...At 32 feet, Minor flooding of agricultural lands used for
cattle grazing will occur. Low water crossings near the river will
begin to flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC139-349-301915-
/O.EXT.KFWD.FL.W.0021.210430T1124Z-210502T2230Z/
/RCET2.2.ER.210430T1124Z.210501T0600Z.210502T1030Z.NO/
804 PM CDT Thu Apr 29 2021
...The Flood Warning is now in effect until Sunday afternoon...
The Flood Warning continues for
the Chambers Creek Near Rice.
* From Friday morning to Sunday afternoon.
* At 7 PM CDT Thursday the stage was 9.6 feet.
* Flood stage is 24 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 29 feet early Saturday morning. It
will then fall below flood stage early Sunday morning.
* Impact...At 30 feet, major out of bank flooding along the creek is
expected. Farm and ranch industries will be flooded. Several rural
roads along the river will be flooded.
&&
LAT...LON 3227 9656 3218 9638 3211 9648 3217 9663
$$
Dunn687 WGUS84 KFWD 301309 FLSFWD Flood Statement National Weather Service Fort Worth TX 809 AM CDT Fri Apr 30 2021 ...The Flood Warning is cancelled for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. Sister Grove Creek Near Blue Ridge affecting Collin County. TXC085-301415- /O.CAN.KFWD.FL.W.0023.000000T0000Z-210430T1309Z/ /BVWT2.1.ER.210429T1827Z.210430T0000Z.210430T0640Z.NO/ 809 AM CDT Fri Apr 30 2021 ...The Flood Warning for the Sister Grove Creek Near Blue Ridge has been cancelled... The Flood Warning is cancelled for the Sister Grove Creek Near Blue Ridge. * At 7:00 AM CDT Friday the stage was 19.1 feet. * Flood stage is 24.0 feet. * Forecast...The river is expected to fall to 12.7 feet Tuesday evening. && LAT...LON 3329 9641 3325 9641 3325 9654 3329 9654 $$ TXC231-301415- /O.CAN.KFWD.FL.W.0019.000000T0000Z-210430T1309Z/ /GNVT2.1.ER.210429T1446Z.210430T0045Z.210501T0040Z.NO/ 809 AM CDT Fri Apr 30 2021 ...The Flood Warning for the Cowleech Fork Sabine River At Greenville has been cancelled... The Flood Warning is cancelled for the Cowleech Fork Sabine River At Greenville. * At 7:45 AM CDT Friday the stage was 13.6 feet. * Flood stage is 14.0 feet. * Forecast...The river is expected to fall to 3.7 feet Wednesday morning. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ Hernandez
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 29, 5:44 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 29, 5:44 AM CDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 544 AM CDT Thu Apr 29 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ Update: Convection continues to weaken across the FWD CWA with very little lightning being detected at this time. Light to moderate rainfall does continue however, which means a threat for flooding may persist for another few hours. The prospects for convective re-intensification this afternoon remain somewhat uncertain. The overnight convection will leave a substantial cold pool in its wake, and with the cold front expected to be near the southeastern CWA boundary, there will likely not be very much instability to work with this afternoon. Still, the warm-air advection regime near 850 mb coupled with isentropic ascent on the north side of the cold front could allow for some showers and thunderstorms this afternoon, especially in the southeastern CWA. While significant severe weather is not anticipated, a few of the stronger thunderstorms could perhaps become marginally severe and produce small hail and gusty winds. Godwin Previous Discussion: /Through Thursday Night/ Widespread convection is ongoing across a large part of North and Central Texas this morning. Despite the loss of daytime heating, a robust LLJ continues to transport warm, moist, and unstable air into the region, allowing these thunderstorms to maintain some intensity. In addition to the instability, the KFWS VWP shows large and looping low-level hodographs courtesy the strong LLJ. These conditions will allow for a severe weather threat to continue for another few hours. While the tornado threat has diminished somewhat with a reduction in SBCAPE (and an increase in SBCIN), a threat for damaging wind gusts and large hail will continue. Even then, an isolated tornado cannot be totally ruled out. For this reason, Tornado Watch #121 will continue through 2:00 a.m. CDT. Convective intensity should decrease beyond 2 a.m. (though a marginal severe risk will probably continue), but the heavy rainfall threat will persist. Radar estimates that at least one inch of rain has fallen across areas west of a line from Bonham to Dallas to Comanche, with a few pockets of more than three inches of rainfall. Additional rainfall in these areas may start to cause at least a low-end flash flooding threat, and for this reason, the Flash Flood Watch will continue through 10:00 a.m. CDT. Convection may wane somewhat after daybreak, but at least scattered coverage will continue. Renewed convective development is expected during the afternoon however, as isentropic ascent continues in the wake of a surface cold front passage. Despite this expected shower/thunderstorm development, instability will be somewhat limited, keeping the severe weather threat fairly marginal and confined to southeastern portions of the FWD CWA. The heaviest rainfall should be to the east of the CWA by this time as well. Godwin && .LONG TERM... /Issued 214 AM CDT Thu Apr 29 2021/ /Friday onward/ An active weather pattern will continue through the weekend as broad cyclonic flow aloft persists across the western two-thirds of the CONUS. The upper-level low responsible for the currently ongoing convection across North and Central TX will be slow to move east, and will remain over the area through Saturday. On Friday, precipitation chances will be confined to Central TX as the FWD CWA remains in the cool sector, but within an isentropic ascent regime, north of a stationary front. On Saturday, the upper-level low will move almost directly overhead. At the same time, the next upper-level trough will dig into the Rocky Mountains. This combination will lead to surface cyclogenesis across the lee of the Rockies and Great Plains, allowing the stationary front to lift northward as a warm front. The ascent from the warm front combined with the relatively subtle ascent from the upper-level low will lead to the highest convective chances during the long-term forecast period on Saturday. Dewpoints in the mid to upper 60s will lead to increasing instability south of the warm front, while veering winds aloft will result in increasing wind shear. This means there will likely be at least a low-end threat for severe weather late in the day Saturday and into Saturday night. After a brief interlude between storm systems on Sunday, a deep upper-level trough will dig into the Central Plains on Monday. At the surface, a cold front will push south, likely approaching North TX by late Monday. Southwesterly/downslope flow ahead of the approaching cold front will allow temperatures to soar into the upper 80s to lower 90s. There remains some timing differences between forecast models, but either way, it looks like shower and thunderstorm chances will increase with the cold front passage. The prospect for severe weather are uncertain at this time, but given the time of year and warm temperatures/dewpoints ahead of the cold front, at least some low-end severe threat may exist. Following the cold front passage, temperatures will return to near climatological normals for early May, with dry weather expected for the rest of the week as upper-level ridging builds across the region. Godwin && .AVIATION... /NEW/ /12Z TAFs/ Lightning has mostly diminished across the forecast area, but widespread SHRA continues. SHRA will decrease in coverage and intensity through the rest of the morning. Prospects for renewed TSRA development are uncertain for the afternoon hours, but appears likely at this time that any redevelopment will remain away from TAF sites. Will continue to show VCSH through the afternoon hours until convective trends become more clear. Otherwise, CIGs will remain IFR for a few more hours before gradually improving to MVFR after 18Z. Godwin && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 75 62 75 61 74 / 70 50 30 30 40 Waco 73 64 71 61 73 / 80 50 40 50 60 Paris 74 59 73 57 73 / 90 40 30 20 30 Denton 73 58 74 56 73 / 60 40 30 20 40 McKinney 74 60 73 58 73 / 80 50 30 20 40 Dallas 76 64 75 62 75 / 80 50 40 30 40 Terrell 75 62 73 59 73 / 80 60 50 30 50 Corsicana 76 64 73 61 75 / 80 60 50 40 50 Temple 74 62 72 61 73 / 70 50 50 50 60 Mineral Wells 73 58 73 57 72 / 60 50 20 30 40 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 AM CDT this morning for TXZ091>095- 100>107-115>120. &&
Hazardous weather outlook, Apr 29, 2:21 AM CDT, 5 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 221 AM CDT Thu Apr 29 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300730- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 221 AM CDT Thu Apr 29 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Widespread showers and thunderstorms will continue through much of the morning across North and Central Texas. A few thunderstorms may be severe with tornadoes, large hail, and damaging winds possible. Additionally, heavy rainfall may lead to flash flooding in some areas. Thunderstorm chances will decrease during the afternoon, but may continue across parts of Central Texas through the evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional thunderstorms are likely on Saturday, and again on Monday. The severe weather potential remains uncertain at this time. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested east of Interstate 35 through the morning hours.
In the hours before
Local storm report, Apr 29, 5:52 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 AM CDT THU APR 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 3 NNE SAGINAW 32.90N 97.35W
04/28/2021 M2.00 INCH TARRANT TX NWS EMPLOYEE
2 INCH HAIL WITH NUMEROUS HOMES AND VEHICLES
DAMAGED.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 52 min |
| Apr 28, 7:30 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 31 min |
| Apr 28, 7:47 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 73 min |
| Apr 28, 8:10 PM CDT | Tornado Warning | FWD | Tarrant | 33 min |
| Apr 28, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 63 min |
| Apr 28, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Young | 54 min |
| Apr 28, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 39 min |
| Apr 28, 9:20 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 55 min |
| Apr 28, 10:01 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 59 min |
| Apr 28, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 53 min |
| Apr 28, 10:50 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 55 min |
| Apr 29, 1:32 AM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Apr 29, 1:35 AM CDT | River Flood Warning | FWD | Ellis, Navarro | 3 days |
| Apr 29, 3:09 AM CDT | Areal Flood Advisory | FWD | Dallas | 111 min |
| Apr 29, 3:22 AM CDT | Areal Flood Advisory | FWD | Ellis | 98 min |
| Apr 29, 4:59 AM CDT | Areal Flood Warning | FWD | Ellis, Hill, Johnson | 3 hr |
| Apr 29, 5:41 AM CDT | River Flood Warning | FWD | Dallas | 4 hr |
| Apr 29, 8:18 AM CDT | River Flood Warning | FWD | Collin | 25 hr |
| Apr 29, 9:33 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 28 hr |
| Apr 29, 1:43 PM CDT | River Flood Warning | FWD | Denton | 22 hr |
| Apr 29, 5:57 PM CDT | Special Weather Statement | FWD | Rains | 33 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.